Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

No improvement with medicines for swelling on parotid gland. Taking monocef injection with signoflam tab. Correct medication?

Hi, My right side parotid gland has swollen and i have been going through medication but its not reducing. First i took 1. Cap Augmentin(625) with tab chymonal plus for 5 days . As it didn t reduce i did a ultrasound which gave result as Abscess lower pole of Right Parotid Gland So after this i am taking Monocef injection with signoflam tab from 1 day.... can you please verify whether i am going through the correct medication. My doctor is saying if doesnt go in this medication next step will be to make a hole and to take out the thing . Is it the correct procedure ?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for your query

Your doctor is moving in a right protocol. You need not to be worried at all.
First line of treatment is to prescribe antibiotic empirically along with routine blood investigations, as it is done by your doctor.
Also we should go for ultrasound of parotid glands and it shows abscess in your case. so, your doctor prescribed injections of antibiotics and anti inflammatory as injections are more effective.
If it doesn't resolve then definitive treatment is taking the whole material out through incision and prescribing proper antibiotics with pus culture sensitivity report.
Hope I have answered your question.

Take care
Dr.Indu Bhushan
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor